Jump to content
Important Survey - Please Participate ×

Wellbutrin during taper??


[Ir...]

Recommended Posts

I have been taking 150mg of Wellbutrin XR for about a year.

 

I have tapered from 3mg of Klonpin to 1mg a day.

 

The question I have is, should I keep taking the Wellbutrin or try to stop that also?  I don't want to make my withdrawal worse by taking it, but I'm also afraid I will just end up going c/t off the Wellbutrin to get off of it. 

 

Anyone have any thoughts?  I'm about to cut to .5mg am and .25mg PM of Klonopin.  So with another cut coming I am hoping to minimize the pain and I just don't know if the Wellbutrin is good or bad. 

 

I'm not depressed. I took it last year after I beat an opiate addiction as was depressed.  Since Wellbutrin acts on dopamine, as do opiates, it was a natural choice as my brain healed from years of opiate use. 

 

Thanks for your thoughts.

Link to comment
Share on other sites

×
×
  • Create New...